Wow, I am amazed I came this far. Maybe it's psychological for me, but I am glad I did it in smaller increments than is suggested. I was taking 15mg, which is a higher than average dose. I then went down to an estimated 14mg, and now I am taking 12.5.
I am crabby crabby. When I am in a bad mood I say to myself in a jokey way "I hate the world, I want to throw things" I hear myself saying that more & more. I can feel my libido increasing quite a bit, and I think I am "self-medicating" a bit by masturbating a lot. I only find this funny, not problematic, but I am hoping that if my libido comes back I don't go back to having casual sex. I don't think its a BAD thing, just a distraction from making an attempt at a relationship.
I did have a weird night the other day...I drank WAY too much wine one night, and was vomiting a lot. Because I was, I didn't take the lexapro, I just knew I would throw it up. The next day I couldnt hold anything down, not even water! I just slept all day and took .5mg after I was holding things down, (plus the normal amount.)
Basically my withdrawal feels like depression. But on the upside I am feeling positive emotions more strongly too. I felt an overwhelming amount of love for my friend's 3 year old. That was cool :)
The bad news is I am having sexual fantasies about being a webcam model! I think it would be absolutely hot to do the little shows for Japanese men. It would be TOTALLY for an exhibitionist turn on, not the money, (money being a part of the submissive fantasy) but I am going to stop myself from doing it! One person makes one screen shot of what I am doing and my personal kink is out there for the world to see. You hear about people losing their teaching jobs (and political careers) from stuff like that. Geez, do I REALLY want my sex-drive back? AK!
So, I think I will try to stay at this level, though the sex drive thing is making me tempted to go down MORE! LOL! Maybe I need a boyfriend first, then I can taper off and I will have someone to take my sexual and crabby energy out on! LOL :)